# SDR CA120611004

- Difficulty date: June 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Condition: Defective
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO ENGINE OIL TEMPERATURE INCREASING TO 107 CENTIGRADE DEGREES DURING CLIMB.  CREW MEMBER DID QRH CHECKLIST AND NOTIFIED MOC.  THE CREW WAS ADVISED TO REDUCE TORQUE AND DESCEND.  THE OIL BY-PASS VALVE AND THERMAL ACTUATOR FUEL HEATER WAS REPLACED.  AFTER SUCCESSFUL GROUND FUNCTIONAL CHECK CARRIED OUT ACFT WAS RETURNED TO SERVICE.
